Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On a family of Thue equations of degree $ 16$

Author: Volker Ziegler
Journal: Math. Comp. 79 (2010), 2407-2429
MSC (2010): Primary 11D59, 11Y50
Published electronically: April 29, 2010
MathSciNet review: 2684373
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a parameterized family of Thue equations of degree $ 16$. By reducing this family to a system of Pell equations and linear relations, we are able to solve this family.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11D59, 11Y50

Retrieve articles in all journals with MSC (2010): 11D59, 11Y50

Additional Information

Volker Ziegler
Affiliation: Institute for Analysis and Computational Number Theory, Graz University of Technology, Steyrergasse 30/IV, A-8010 Graz, Austria
Address at time of publication: Institute of Mathematics, University of Debrecen, H-4010 Debrecen, P.O. Box 12, Hungary

Keywords: Thue equations, simultanous Pell equations, Tzanakis' method
Received by editor(s): November 12, 2008
Received by editor(s) in revised form: August 13, 2009
Published electronically: April 29, 2010
Additional Notes: The author gratefully acknowledges support from the Austrian Science Fund (FWF) under project Nr. S9603
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society